MathSciNet Relay Station
MathSciNet bibliographic data
MR2499726 (2009m:34139) 34G25 (34B10 34K05 35R70 47H20)
Xue, Xingmei Nonlocal nonlinear differential equations with a measure of noncompactness in Banach spaces. Nonlinear Anal. 70 (2009), no. 7, 2593–2601.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement